Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Small isotopies in euclidean spaces and 3-manifolds


Author: James Kister
Journal: Bull. Amer. Math. Soc. 65 (1959), 371-373
DOI: https://doi.org/10.1090/S0002-9904-1959-10380-3
MathSciNet review: 0107232
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10380-3